# SDR P5CA2012030500021

- Difficulty date: February 22, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 3 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKATE ANGLE OF NR 3 PYLON  INBOARD FAIRING AT NACELLE STATION 457.  (ACCOMPLISHED TIME LIMITED REPAIR PER EO 4454A142 AND BOEING SR 2112722461 AND REPAIR AND DEVIATION RECORD.  PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 24 MONTHS).
